Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/24480
Title: Partition-based algorithm for estimating transportation network reliability with dependent link failures
Authors: Sumalee, A
Watling, DP
Issue Date: 2008
Publisher: John Wiley & Sons
Source: Journal of advanced transportation, 2008, v. 42, no. 3, p. 213-238 How to cite?
Journal: Journal of advanced transportation 
URI: http://hdl.handle.net/10397/24480
ISSN: 0197-6729
EISSN: 2042-3195
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

19
Citations as of Oct 18, 2017

WEB OF SCIENCETM
Citations

18
Last Week
0
Last month
0
Citations as of Oct 18, 2017

Page view(s)

39
Last Week
3
Last month
Checked on Oct 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.